Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (182 KB) | Metadata | Table of Contents | RSMUP summary
Volume 131, 2014, pp. 209–216
DOI: 10.4171/RSMUP/131-12

Published online: 2014-06-08

Connectedness of the Tannakian group attached to semi-stable multiple filtrations

Masami Fujimori[1]

(1) Kanagawa Institute of Technology, Atsugi, Kanagawa, Japan

We show that the affine group scheme whose category of finite dimensional representations is equivalent to a tensor category of finite dimensional vector spaces equipped with semi-stable (multiple) filtrations of slope zero is connected.

Keywords: Finite group, representation, semi-simple, slope, tensor category, unipotent

Fujimori Masami: Connectedness of the Tannakian group attached to semi-stable multiple filtrations. Rend. Sem. Mat. Univ. Padova 131 (2014), 209-216. doi: 10.4171/RSMUP/131-12